MAUDE Adverse Event Report: NOVA BIOMEDICAL NOVA STATSENSOR CREATININE HOSPITAL METER SYSTEM; CREATININE TEST SYSTEM

NOVA BIOMEDICAL NOVA STATSENSOR CREATININE HOSPITAL METER SYSTEM; CREATININE TEST SYSTEM
Model Number 1.0
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is currently a pending investigation.Nova is requesting additional information and further details wil be provided in a supplemental report.
 
Event or Problem Description
The customer reported discrepant creatinine results on a statsensor meter sn (b)(4)while using strips with lot number 4921209129.The results were questioned and the samples were run on a lab chemistry analyzer which confirmed the discrepant values.The patient was not treated based off of the results from the meter and there were no adverse interactions.There was no patient harm or intervention reported.
 
Additional Manufacturer Narrative
There is currently a pending investigation.Nova is requesting additional information and further details will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The customer reported discrepant creatinine results on a statsensor meter sn (b)(6) while using strips with lot number 4921209129.The results were questioned and the samples were run on a lab chemistry analyzer which confirmed the discrepant values.The patient was not treated based off of the results from the meter and there were no adverse interactions.There was no patient harm or intervention reported.Dhr reviews for the statsensor meter and test strips were performed by a quality control engineer.The reviews included an assessment of the production, testing, and release of the meter, test strip batch, and control solutions.No abnormalities or concerns were observed; the dhrs indicated that the released product met all specifications.The retained test strips met all performance acceptance criteria for whole blood and linearity testing.The customer's complaint could not be reproduced and no root cause was able to be identified.Nova will continue to monitor for recurrence as part of our post market surveillance program.

Brand Name
NOVA STATSENSOR CREATININE HOSPITAL METER SYSTEM
Common Device Name
CREATININE TEST SYSTEM
Manufacturer (Section D)
NOVA BIOMEDICAL
200 prospect street
waltham MA 02453 9141
Manufacturer (Section G)
NOVA BIOMEDICAL CORP.
200 prospect street
waltham MA 02453 9141
Manufacturer Contact
katrina thorne gates
200 prospect street
waltham, MA 02453-9141
7816473700
MDR Report Key13117443
Report Number1219029-2021-00052
Device Sequence Number17309544
Product Code CGL
UDI-Device Identifier00385480440523
UDI-Public00385480440523
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K171059
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.0
Device Catalogue Number44052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer12/14/2021
01/26/2022
Initial Report FDA Received Date12/30/2021
Supplement Report FDA Received Date01/28/2022
02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age68 YR
Patient SexMale